# SDR CA991008005

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 4TL571
- Condition: Broke
- Location: Te Flap
- Part time: 8,173 hours
- Component: 41231
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN ON APPROACH, PILOT SELECTED WING FLAPS, SELECTOR HANDLE BROKE OFF CLOSE TO PIVOT POINT.   INSPECTION SHOWS 40 PERCENT DIAMETER OF STEM SHOWS INTERNAL CORROSION; THUS, WEAKENING THE STEM.  KNOB P/N:  23943-00.  PIPER SWITCH ASSY P/N:  487-839 REPLACED.  MICROSWITCH P/N: 4TLS71.
